RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1995, Volume 2, Number 4, Pages 80–96 (Mi da475)  

This article is cited in 1 scientific paper (total in 1 paper)

On some estimates for the weight of $l$-balanced Boolean functions

Yu. V. Tarannikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1540 kB)

Bibliographic databases:
UDC: 519.722
Received: 19.09.1995

Citation: Yu. V. Tarannikov, “On some estimates for the weight of $l$-balanced Boolean functions”, Diskretn. Anal. Issled. Oper., 2:4 (1995), 80–96

Citation in format AMSBIB
\Bibitem{Tar95}
\by Yu.~V.~Tarannikov
\paper On some estimates for the weight of $l$-balanced Boolean functions
\jour Diskretn. Anal. Issled. Oper.
\yr 1995
\vol 2
\issue 4
\pages 80--96
\mathnet{http://mi.mathnet.ru/da475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1386287}
\zmath{https://zbmath.org/?q=an:0861.06007|0855.06011}


Linking options:
  • http://mi.mathnet.ru/eng/da475
  • http://mi.mathnet.ru/eng/da/v2/i4/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tarannikov Y.V., “On the class of Boolean functions uniformly distributed over balls with degree 1”, Vestnik Moskov Univ Ser I Mat Mekh, 1997, no. 5, 17–21  mathscinet  zmath  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:198
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020